# SDR REXA2022072100523

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: CC670103382
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MOST I/B FWD TIRE BURST SUPPORT STRUCTURE ANGLE P/N CC670-10338-2 IS CORRODED.  INSTALLED NEW SUPPORT BRACKET PN: CC670-10338-2 AND NUT PLATES IAW CRJ900 SRM 51-42-21-001-001-A01 AND SRM 51-42-15-001-001-A01.
